MAUDE Adverse Event Report: MEDIVANCE -1725056 Arctic Sun® Temperature Management System, ArcticGel¿ Pads; Arctic Gel Pads

MEDIVANCE -1725056 Arctic Sun® Temperature Management System, ArcticGel¿ Pads; Arctic Gel Pads
Catalog Number 317-09
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the nurse stated they started therapy this morning.The arctic sun device was alarming low flow 01/02 and current water flow rate (wfr) was 0.2 l/min.They have made sure the tubing was straight and tried connecting pads to a different port.Confirmed they were using large pads.Nurse emptied pads and disconnected, informed nurse to reconnect with proper technique.Resumed therapy, pads primed to water flow rate (wfr) was 0.Had nurse stop, empty pads, and disconnect pads.Device alarmed 07, empty pads not complete.Nurse disconnected over a container.Walked through enabling manual control and started.Diagnostics showed that the water flow rate (wfr) was 1.8 l/min, inlet pressure (ip) was -7.2psi, circulation pump command (cpc) was 47 percentage, system hours 1,413, pump hours 0.Added left leg pad water flow rate (wfr) was 2.1 l/min, inlet pressure (ip) was -5.5 psi, and circulation pump command (cpc) was 65 percentage.Add right leg water flow rate (wfr) was 2 l/min, inlet pressure (ip) was -6.6 psi, and circulation pump command (cpc) was 65 percentage.Added right chest pad water flow rate (wfr) was 2.2 l/min, inlet pressure (ip) was -6.3psi, and circulation pump command (cpc) was 81 percentage.Added left chest pad water flow rate (wfr) was 0.6 l/min, inlet pressure (ip) was -7.2 psi, circulation pump command (cpc) was 25 percentage.Informed nurse this chest pad seems to be the issue.Suggested nurse to swap out the pads, they did not have universal pads to exchange just the chest pad.Walked through disabling manual control.Nurse would swap pads and call back if they are still having issues, (b)(6).
 
Additional Manufacturer Narrative
Initial reporter complete facility name: (b)(6), medical center ((b)(6)).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Arctic Sun® Temperature Management System, ArcticGel¿ Pads
Common Device Name
Arctic Gel Pads
Manufacturer (Section D)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer (Section G)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key24918009
Report Number1018233-2026-02572
Device Sequence Number13403024
Product Code DWJ
UDI-Device Identifier00801741080104
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number317-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by Manufacturer07/22/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown